Knock all of your symptoms out cold. Fast-acting relief of cold and flu symptoms such as aches and pains, fever and chills, sore throat pain, wet cough, nasal and sinus congestion, and chest congestion.
Each teaspoonful (5 mL) contains: acetaminophen 325 mg, guaifenesin 200 mg and menthol 20 mg
Non-Medicinal Ingredients: Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel colour, carrageenan, glycerin, pine needle oil, polyethylene glycol, propylparaben, sodium cyclamate, tincture of
capsicum, and water.
Contains Acetaminophen and other ingredients. KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child.
WARNING: ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen orany of the other medicinal ingredients, other cough/cold medications; if allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
SHAKE WELL BEFORE USING.
Adults and children over 12: Take 2 teaspoons (10 mL) every 4-6 hours. Do not exceed a maximum 40 mL in 24 hours.
Children under 12: Do not use. If preferred, mix with equal parts honey.